Jump to content
GemmaBruce99

Medicated for Anxiety, will this affect my application

3 posts in this topic

Recommended Posts

I have been on medication for a number of years for anxiety and depression, however, im fine, iv never been a threat or harmed myself or others.

 

I am getting a doctors note to say this and they are going to continue to supply me with this medication for the foreseeable.

 

Any tips? Will this affect my medical exam?

Share this post


Link to post
Share on other sites
1 minute ago, GemmaBruce99 said:

I have been on medication for a number of years for anxiety and depression, however, im fine, iv never been a threat or harmed myself or others.

 

I am getting a doctors note to say this and they are going to continue to supply me with this medication for the foreseeable.

 

Any tips? Will this affect my medical exam?

No tips. No it won't affect your medical exam. But you should really bring your doctor's note into America so that you can ask for a prescription from an American doctor.

Share this post


Link to post
Share on other sites
Posted (edited)
1 hour ago, GemmaBruce99 said:

I have been on medication for a number of years for anxiety and depression, however, im fine, iv never been a threat or harmed myself or others.

 

I am getting a doctors note to say this and they are going to continue to supply me with this medication for the foreseeable.

 

Any tips? Will this affect my medical exam?

 

Many, many, have gotten their visas from London with similar issues. The doctor letter you have is key to get the medical clinic in London to pass you as far as the medical exam results that go to the embassy.

 

 

Edited by Wuozopo

Share this post


Link to post
Share on other sites
 
Didn't find the answer you were looking for? Ask our VJ Immigration Lawyers.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
- Back to Top -


Important Disclaimer: Please read carefully the Visajourney.com Terms of Service. If you do not agree to the Terms of Service you should not access or view any page (including this page) on VisaJourney.com. Answers and comments provided on Visajourney.com Forums are general information, and are not intended to substitute for informed professional medical, psychiatric, psychological, tax, legal, investment, accounting, or other professional advice. Visajourney.com does not endorse, and expressly disclaims liability for any product, manufacturer, distributor, service or service provider mentioned or any opinion expressed in answers or comments. VisaJourney.com does not condone immigration fraud in any way, shape or manner. VisaJourney.com recommends that if any member or user knows directly of someone involved in fraudulent or illegal activity, that they report such activity directly to the Department of Homeland Security, Immigration and Customs Enforcement. You can contact ICE via email at Immigration.Reply@dhs.gov or you can telephone ICE at 1-866-347-2423. All reported threads/posts containing reference to immigration fraud or illegal activities will be removed from this board. If you feel that you have found inappropriate content, please let us know by contacting us here with a url link to that content. Thank you.
×